The Annals of Mathematical Statistics

Asymptotic Normality of Linear Combinations of Functions of Order Statistics

Galen R. Shorack

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2041-2050.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697284

Digital Object Identifier
doi:10.1214/aoms/1177697284

Mathematical Reviews number (MathSciNet)
MR253457

Zentralblatt MATH identifier
0188.51002

JSTOR
links.jstor.org

Citation

Shorack, Galen R. Asymptotic Normality of Linear Combinations of Functions of Order Statistics. Ann. Math. Statist. 40 (1969), no. 6, 2041--2050. doi:10.1214/aoms/1177697284. https://projecteuclid.org/euclid.aoms/1177697284


Export citation